# SDR DXTA2019041532256

- Difficulty date: April 13, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680A
- Aircraft serial: 6800081
- Aircraft time: 10,003 hours, 6,621 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 99141976
- Part serial: 149
- Condition: Contaminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAIL ON CLIMB OUT. CREW ACTIVATED SECONDARY TRIM AND RETURNED FOR LANDING.   REMOVED AND REPLACED THE HORIZONTAL TRIM ACTUATOR AND HORIZONTAL TRIM ACTUATOR CONTROL UNIT IAW 680 AMM 27-40-00, OPERATIONAL AND TRAVEL CHECK GOOD.
